Next Article in Journal
New Asymptotic Properties of Positive Solutions of Delay Differential Equations and Their Application
Next Article in Special Issue
Rosenbrock Type Methods for Solving Non-Linear Second-Order in Time Problems
Previous Article in Journal
Fixed Point Results via Least Upper Bound Property and Its Applications to Fuzzy Caputo Fractional Volterra–Fredholm Integro-Differential Equations
Previous Article in Special Issue
Collocation Methods for High-Order Well-Balanced Methods for Systems of Balance Laws
 
 

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 1970

Article: Efficient Time Integration of Nonlinear Partial Differential Equations by Means of Rosenbrock Methods
Authors: by Isaías Alonso-Mallo and Begoña Cano
Link: https://www.mdpi.com/2227-7390/9/16/1970

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop